2017
Том 69
№ 9

All Issues

Volume 28, № 6, 1976

Article (Ukrainian)

Symbolic dynamics in the neighborhood of degenerate homoclinic structures

Gruzdev V. G., Neymark Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 6. - pp. 723–734

Article (Ukrainian)

A projection-iteration method of constructing two-sided approximations of solutions of operator equations

Mayboroda I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 6. - pp. 735–744

Article (Ukrainian)

Multifrequency oscillations of weakly nonlinear second-order systems

Mitropolskiy Yu. A., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 6. - pp. 745–762

Article (Ukrainian)

Conditions foe self-adjointness of the Schrödinger operator with operator potential

Otelbaiev M.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 6. - pp. 763–771

Article (Ukrainian)

Topological groups close to groups of rank 1

Poletskikh V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 6. - pp. 772–781

Article (Ukrainian)

The problem of eigenvalues and “turning points” in the theory of systems of linear differential equations

Feshchenko S. F., Sotnichenko N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 6. - pp. 782–792

Article (Ukrainian)

Infinite-dimensional smooth symmetric power moment problem for nuclear spaces

Shifrin S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 6. - pp. 793–802

Article (Ukrainian)

Intertwining operators for U(n, 1)

Gavrilik O. M., Klimyk A. U.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 6. - pp. 803–807

Article (Ukrainian)

Bounds of solutions of Cauchy's problem for second-order parabolic equations independent of dimension

Daletskii Yu. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 6. - pp. 807–812

Article (Ukrainian)

Generalized piecewise-Hermitian interpolation

Fedko V. V., Litvin O. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 6. - pp. 812–818

Article (Ukrainian)

A certain problem of heat conduction containing a time derivative in the boundary condition

Lyubich L. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 6. - pp. 819–822

Article (Ukrainian)

Oscillations of systems with impulsive action, with slowly varying parameters and with lag

Nguien Kkhak Lan

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 6. - pp. 823–830

Article (Ukrainian)

Representations of exponentially convex functions of an infinite number of variables

Nguien Fu Khi

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 6. - pp. 830–837

Article (Ukrainian)

Integration of a two-dimensional system with a turning point

Starun I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 6. - pp. 838–841

Article (Ukrainian)

Construction of the solution of a homogeneous linear system of differential equations with constant coefficients by a matrix method

Filer Z. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 6. - pp. 841–844

Article (Ukrainian)

Invariance groups of certain equations of relativistic quantum mechanics

Fushchich V. I., Segeda Yu. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 6. - pp. 844–849

Article (Ukrainian)

Supplement to one theorem of S. Mandelbrojt

Khriptun V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 6. - pp. 849–853

Article (Ukrainian)

A theorem on the behavior at infinity of solutions of partial differential equations

Chaus N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 6. - pp. 853–855